# SDR CALA2024082002246

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N68891
- Make and model: Boeing 737924ER
- Aircraft serial: 42196
- Aircraft time: 28,034 hours, 10,225 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulty
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERAL EMERGENCY LIGHTS INOP. REF AAR N/R 9897112. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACKS AT LOCATIONS M2626, M1694, M2816, M1676, M1675, M2503, M1672, M2627, AND M1671 REF B737 AMM 33-51-06, OPS CHECKED NORMAL. WORK ACCOMPLISHED BY V891246.
